Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Recursive equivalence types and combinatorial functions


Author: J. Myhill
Journal: Bull. Amer. Math. Soc. 64 (1958), 373-376
DOI: https://doi.org/10.1090/S0002-9904-1958-10241-4
MathSciNet review: 0101194
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. E. Dekker, A nonconstructive extension of the number system, J. Symbolic Logic vol. 20 (1955) pp. 204-205.
  • 2. J. C. E. Dekker, On certain equations in isols, J. Symbolic Logic vol. 22 (1957) pp. 105-106 and Bull. Amer. Math. Soc. vol. 63 (1957) p. 313.
  • 3. J. C. E. Dekker and J. Myhill, Recursive equivalence types, to be published in 1959 by University of California Publications in Mathematics. MR 117155
  • 4. A. Nerode, Some remarks on isolic arithmetic, Notices Amer. Math. Soc. vol. 6 (1958) p. 216.
  • 5. H. G. Rice, Completely recursively enumerable classes and their key arrays, J. Symbolic Logic vol. 21 (1956) pp. 304-308. MR 81243


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10241-4

American Mathematical Society